# SDR FDEA201008112925

- Difficulty date: August 11, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 50,953 hours, 11,233 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74023
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

8 FASTENER HOLES FOUND CRACK INDICATION DURING HFEC OPEN HOLE INSP AT LT WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STA XORS=690 AND STA XORS=700.  CARRIED OUT REPAIR AS PER EA 1-5710-132467. REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100 REV. 110.
